Due to excess sweat, I have some infection in my inner thighs. It seems like a layer of skin is out of my testes. It is paining a lot. What shall I use for relief?
Welcome to icliniq.com.
Revert back with the photographs to a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist
Was this answer helpful?|
Query: Hello doctor, I am a 36 year old male. I am married since six years. I went abroad for a project for two months. There were no sexual relations in these two months. I just came back from the project and am having sex twice a day for the past three days. Now, I have a slight pain in the tip and ba... Read Full »
Article Overview: This article discusses about the commonly used antifungal agents and general measures to prevent dermatophytosis (ringworm or tinea), which is very common during summer. Read Article
Antifungal agents are usually applied for two to three weeks twice daily. Over application can irritate sensitive and damaged skin. The following are the different antifungal agents that are used for various fungal infections. Imidazoles, which include Miconazole 2%, Clotrimazole 1... Read Article
Query: Hi doctor, I have this skin condition called pityriasis versicolor. My regular dermatologist prescribes a single dose of Fluconazole 450 mg and it recurs after a few weeks or months. Could you suggest something better to me like a skin cream? Read Full »
Ask your health query to a doctor online?Ask a Dermatologist Now